Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Iterated loop functors and the homology of the Steenrod algebra


Author: William M. Singer
Journal: Bull. Amer. Math. Soc. 82 (1976), 290-292
MSC (1970): Primary 55G10, 55H15; Secondary 18G10, 18H15
DOI: https://doi.org/10.1090/S0002-9904-1976-14026-8
MathSciNet review: 0397723
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. K. Bousfield and E. B. Curtis, A spectral sequence for the homotopy of nice spaces, Trans. Amer. Math. Soc. 151 (1970), 457-479. MR 42 #2488. MR 267586
  • 2. W. S. Massey and F. P. Peterson, The mod 2 cohomology structure of certain fiber spaces, Mem. Amer. Math. Soc. No. 74 (1967). MR 37 #2226. MR 226637
  • 3. W. M. Singer, The algebraic EHP sequence, Trans. Amer. Math. Soc. 201 (197 5), 367-382. MR 385861
  • 4. T. Sugawara and H. Toda, Squaring operations on truncated polynomial algebras, Japan. J. Math. 38 (1969), 39-50. MR 41 #4530. MR 259901

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55G10, 55H15, 18G10, 18H15

Retrieve articles in all journals with MSC (1970): 55G10, 55H15, 18G10, 18H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14026-8

American Mathematical Society